# SDR DLM11001989

- Difficulty date: October 12, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N804DE
- Make and model: Doug MD-11
- Aircraft serial: 48475
- Aircraft time: 39,766 hours, 4,714 cycles
- System (JASC): 2300 · Communications System
- Part: Control Panel
- Part number: G698104
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

MULTIPLE COMMUNICATION SYSTEMS FAILURE.  DIVERT TO PDX.  REPLACED OBSERVER''S AUDIO CONTROL PANEL.
